Description of Kirkland Signature Extra Strength Rapid Release Acetaminophen 500 mg, 400 Gelcaps
Kirkland Signature Extra Strength Rapid Release Acetaminophen 500 mg
- Pain Reliever/Fever Reducer.
- Compare to Extra Strength Tylenol® Rapid Release Active Ingredient.
Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to:
- The common cold
- Minor pain of arthritis
- Muscular aches
- Premenstrual and menstrual cramps
Active Ingredients (in each gelcap) ... Purpose:
Acetaminophen 500 mg ... Pain reliever/fever reducer
Inactive Ingredients: croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide.
Do not take more than directed.
Adults and Children 12 years and over: take 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.
Children under 12 years: ask a doctor.
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.